# SDR NSVA2010169

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 33,792 hours, 41,780 cycles
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Syncronizer
- Condition: Malfunctioned
- Location: Prop System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FLIGHT DUE TO RIGHT ENGINE TORQUE FLUX.  FOUND FLUX TO BE ONLY WITH PROP SYNC ON.  PLACED PROP SYNC ON MEL.
